I’ve been on TRT for 4 months, starting with 200mg/week T, and 500iu of HCG split into 2 doses per week. After about 6 weeks I had a silly emotional moment and took half of an AI pill, and felt shitty the rest of the day, and resolved not to do that again.
At my 8 week labs my E2 was 79pg/ml, and Total T was 1057. (they didn’t check my free T)
At that time my TRT provider told me to take my AI, i told him it made me feel like shit, so he recommended DIM, and dropping my weekly T to 175mg/week.
At this time I also started pinning EOD at smaller doses to equal this amount, trying to avoid spikes.
Well throughout this time, I had the occasional (once a month or so) time where i would startle wide awake around 2am, anxious, and it would take an hour or two to calm down and go back to sleep (not panicky, just unsettled enough to keep me awake).
Around the 4 month mark (about a week ago) I have been having a constant feeling of anxiety. Again, no panic attacks, just very unsettled throughout the day, woke at 12am, then couldn’t sleep again til 4am, etc.
Ordered labs, my total T is still 1000ish, my Free T is 316 pg/mL (almost double recommended parameters) and my E2 is down to 65.
Could the HCG be causing all this? It feels odd that it is just now happening this late into my journey, but I have been doing research, and I’m reading that HCG can cause anxiety and insomnia, and obviously it elevates E2 more than T alone.
I plan on skipping my next dose of HCG, and then using half my ordered amount from now on to see if that helps, but I would love some advice and recommendations. (my latest sleep disturbance was the night after my HCG injection.) Until this, i have been VERY pleased with the energy levels (my T was around 185 before i started, and I never had the drive or energy to do anything with my 37 year old life)